# SDR SIMA20140907001

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 39,817 hours, 33,071 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HAD BLEED 2 LEAK INFLIGHT EPCT, AOM FOLLOWED, HAD TO PERFORM PRECAUTIONARY ENG SHUTDOWN.  RAN E2 IAW EMB FOUND NO LEAKS IN PYLON.  INSPECTED BLEED SYS IAW ETN EM 36-048 FOUND LEAK AT JOINT NR 4.  R & R O RINGS IAW AMM 36-11-10.  NO CMC OR EICAS MSGS.
